# SDR AALA20011036

- Difficulty date: May 15, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS ROWS 17 THROUGH 21 AND 22 THROUGH 27 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT ESCAPE PATH LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
